Institutions of the University of Bayreuth
Chair Scientific Computing - Univ.-Prof. Dr. Mario Bebendorf

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person | Item Type | No Grouping
Number of items at this level: 9.

Feist, Bernd:
Efficient numerical treamtent of the fractional Laplacian in three dimensions.
Bayreuth , 2023 . - V, 135 P.
( Doctoral thesis, 2023 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

Musch, Markus ; Rupp, Andreas ; Aizinger, Vadym ; Knabner, Peter:
Hybridizable discontinuous Galerkin method with mixed-order spaces for non-linear diffusion equations with internal jumps.
In: GEM : International Journal on Geomathematics. Vol. 14 (2023) Issue 1 . - 18.
ISSN 1869-2672
DOI der Verlagsversion: https://doi.org/10.1007/s13137-023-00228-7

Bauer, Maximilian:
Neue Formen der Adaptivität bei der Kreuzapproximation nicht-lokaler Operatoren.
Bayreuth , 2023 . - 134 P.
( Doctoral thesis, 2022 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

Bauer, Maximilian ; Bebendorf, Mario ; Feist, Bernd:
Kernel-independent adaptive construction of H²-matrix approximations.
In: Numerische Mathematik. Vol. 150 (2022) Issue 1 . - pp. 1-32.
ISSN 0029-599X
DOI der Verlagsversion: https://doi.org/10.1007/s00211-021-01255-y

Faghih-Naini, Sara ; Aizinger, Vadym:
p-adaptive discontinuous Galerkin method for the shallow water equations with a parameter-free error indicator.
In: GEM : International Journal on Geomathematics. Vol. 13 (2022) Issue 1 . - No. 18.
ISSN 1869-2672
DOI der Verlagsversion: https://doi.org/10.1007/s13137-022-00208-3

Riedl, Wolfgang ; Baier, Robert ; Gerdts, Matthias:
Optimization-based subdivision algorithm for reachable sets.
Mathematisches Institut, Universität Bayreuth, Institut für Mathematik und Rechneranwendung, Universität der Bundeswehr in Neubiberg/München
Bayreuth , 2020 . - 38 S.

Hauck, Moritz ; Aizinger, Vadym ; Frank, Florian ; Hajduk, Hennes ; Rupp, Andreas:
Enriched Galerkin method for the shallow-water equations.
In: GEM : International Journal on Geomathematics. Vol. 11 (2020) Issue 1 . - No. 31.
ISSN 1869-2672
DOI der Verlagsversion: https://doi.org/10.1007/s13137-020-00167-7

Bauer, Maximilian ; Bebendorf, Mario:
Block-adaptive Cross Approximation of Discrete Integral Operators.
Bayreuth , 2019 . - 21 S.

Riedl, Wolfgang ; Baier, Robert ; Gerdts, Matthias:
Analytical and numerical estimates of reachable sets in a subdivision scheme.
Mathematisches Institut, Universität Bayreuth, Institut für Mathematik und Rechneranwendung, Universität der Bundeswehr in Neubiberg/München
Bayreuth, Neubiberg/München , 2017 . - 15 S.

This list was generated on Sun May 19 01:35:44 2024 CEST.
[Top of page]